Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I am having a continuous calves pain for about 1 week

Since last week I started with a pain (like overexercising) in my 2 calves at the same time with tingling all over my body. Went to an emergency hospital and doctor said is stress. The thing is that since then the pain never stopped (only tingling) or stops occasionally for some hours and then comes back again. I have no strange coloration in my calves, reflex are OK, no frequent urination. I don't smoke and my weight is a little bit above for my height (1.70 m - 179 Lb)

Asked On : Fri, 26 Feb 2010
Answers:  1 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Is your sugar status normal? Get that checked and also get a dopller ultrasound of calves region done. If it sia just a muscular pain , it will happen if you overwork it. If the pain is coming and going on its own, then some deep rooted problem shuld be suspected and investigations like the dopller ultrasound will help.

Answered: Fri, 26 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor